# SDR KCSA061172

- Difficulty date: June 6, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N704CK
- Make and model: Boeing 747-200F
- Aircraft serial: 22299
- Aircraft time: 102,884 hours, 19,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP AT CREW EXIT DOOR, UPPER DECK.
